# SDR UIEA2013020400066

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 62,011 hours, 8,317 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE SKATE ANGLE OF NR 3 PYLON INBD FAIRING AT NAC STA 457.   REPAIRED IAW EI NR T2013A54B-290, REV 00 AND REV 01.
